RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 84–98 (Mi mz2438)  

This article is cited in 1 scientific paper (total in 2 paper)

The bound of sums of multiplicative functions with shifted arguments

N. M. Timofeev

Vladimir State Pedagogical University

Full text: PDF file (772 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1138–1146

Bibliographic databases:

UDC: 511
Received: 29.03.1993

Citation: N. M. Timofeev, “The bound of sums of multiplicative functions with shifted arguments”, Mat. Zametki, 54:5 (1993), 84–98; Math. Notes, 54:5 (1993), 1138–1146

Citation in format AMSBIB
\Bibitem{Tim93}
\by N.~M.~Timofeev
\paper The bound of sums of multiplicative functions with shifted arguments
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 84--98
\mathnet{http://mi.mathnet.ru/mz2438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267485}
\zmath{https://zbmath.org/?q=an:0830.11035}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1138--1146
\crossref{https://doi.org/10.1007/BF01208394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300010}


Linking options:
  • http://mi.mathnet.ru/eng/mz2438
  • http://mi.mathnet.ru/eng/mz/v54/i5/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Timofeev, “On the difference of the number of prime divisors of consecutive numbers”, Math. Notes, 66:4 (1999), 474–488  mathnet  crossref  crossref  mathscinet  isi
    2. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020